# SDR AALA202307316867

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 65,137 hours, 27,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 00003610
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN AT SEATS 17 DEF IS NOT ATTACHED. REMOVED AND REPLACED EXIT EMERGENCY LIGHT ASSEMBLY AT SEAT 17 DEF. PER AMM 33-51-01.
